EconPapers    
Economics at your fingertips  
 

A Value on 'AN

Jean-François Mertens and Abraham Neyman ()

Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem

Abstract: We prove here the existence of a value (of norm 1) on the spaces 'NA and even 'AN, the closure in the variation distance of the linear space spanned by all games f o \mu, where \mu is a non-atomic, non-negative finitely additive measure of mass 1 and f a real-valued function on [0, 1] which satisfies a much weakened continuity at zero and one.

Keywords: games; cooperative; coalitional form; transferable utility; value; continuum of players; non-atomic Classification-MSC-1991: 90A08; 90A07 (search for similar items in EconPapers)
JEL-codes: C71 D63 D70 D71 (search for similar items in EconPapers)
Pages: 14 pages
Date: 2001-10
References: View complete reference list from CitEc
Citations:

Published in International Journal of Game Theory, 2003, vol. 32, pp. 109-120.

Downloads: (external link)
http://ratio.huji.ac.il/sites/default/files/publications/dp276.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://ratio.huji.ac.il/sites/default/files/publications/dp276.pdf [302 Moved Temporarily]--> https://ratio.huji.ac.il/sites/default/files/publications/dp276.pdf)

Related works:
Working Paper: A value on 'AN (2003)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:huj:dispap:dp276

Access Statistics for this paper

More papers in Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem Contact information at EDIRC.
Bibliographic data for series maintained by Michael Simkin ().

 
Page updated 2025-03-31
Handle: RePEc:huj:dispap:dp276